An asymptotic preserving scheme based on a new formulation for NLS in the semiclassical limit

Abstract : We consider the semiclassical limit for the nonlinear Schrodinger equation. We introduce a phase/amplitude representation given by a system similar to the hydrodynamical formulation, whose novelty consists in including some asymptotically vanishing viscosity. We prove that the system is always locally well-posed in a class of Sobolev spaces, and globally well-posed for a fixed positive Planck constant in the one-dimensional case. We propose a second order numerical scheme which is asymptotic preserving. Before singularities appear in the limiting Euler equation, we recover the quadratic physical observables as well as the wave function with mesh size and time step independent of the Planck constant. This approach is also well suited to the linear Schrodinger equation.
Type de document :
Article dans une revue
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2013, 11 (4), pp.1228-1260. <10.1137/120899017>


https://hal.archives-ouvertes.fr/hal-00752011
Contributeur : Rémi Carles <>
Soumis le : mercredi 14 novembre 2012 - 16:16:27
Dernière modification le : jeudi 20 octobre 2016 - 11:58:02

Fichiers

ap.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Christophe Besse, Rémi Carles, Florian Méhats. An asymptotic preserving scheme based on a new formulation for NLS in the semiclassical limit. Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2013, 11 (4), pp.1228-1260. <10.1137/120899017>. <hal-00752011>

Exporter

Partager

Métriques

Consultations de
la notice

296

Téléchargements du document

186